# SDR SCNA20140922133

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FWD CARGO LT TRANSITION REPAIR SPLICE FOUND CRACKED INTERCOSTAL BS 500G - 500H.  R & R THE INTERCOSTAL.
